MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code Increased Intra-Peritoneal Volume (IIPV) (4498)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis (pd) patient (pt) reported to fresenius medical care (fme) technical service (ts) on(b)(6)2026 that fill complication encountered message occurred in fill 1 of 5 and the patient was connected during the incident.The patient experienced an increased intraperitoneal volume (iipv) event coincident with their peritoneal dialysis (pd) therapy on (b)(6)2026.The event was discovered while reviewing the patient¿s treatment records.A review of the patient¿s treatment records identified that the patient drained (b)(6) during drain 4 of the treatment.This drain volume for drain 4 is (b)(6) of the patient's prescribed fill volume of (b)(6).As a result of the iipv event, the technical support representative advised replacing the cycler due to the iipv being over (b)(6), but patient declined stating that they do not believe it's the cycler.Pt believes the issue is the catheter, and they are working along the dr to figure out what is causing the pt to have notice draining slowly message throughout the night and at a daily basis.Pt will continue with the tx.Upon follow-up conducted on (b)(6)2026, the patient confirmed the reported event.The patient confirmed they did not experience any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient confirmed treatment was completed using the cycler on the night of the reported event.The patient advised that the issue might be the pd catheter and not the cycler.The patient stated that they are scheduled to have the catheter re-assed for placement/positioning.Per the patient the peritoneal dialysis registered nurse (pdrn) is aware of the drainage issue and the cycler alarm.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50863432
Report Number0008030665-2026-02534
Device Sequence Number13089735
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Cycler Set
Patient SexMale